Sh:715

Bib entry
@article{Sh:715,
 author = {Shelah, Saharon},
 title = {{Classification theory for elementary classes with the dependence property---a modest beginning}},
 journal = {Sci. Math. Jpn.},
 fjournal = {Scientiae Mathematicae Japonicae},
 volume = {59},
 number = {2},
 year = {2004},
 pages = {265--316},
 issn = {1346-0862},
 mrclass = {03C45},
 mrnumber = {2062198},
 note = {\href{https://arxiv.org/abs/math/0009056}{arXiv: math/0009056}},
 arxiv_number = {math/0009056},
 specialissue = {Special issue on set theory and algebraic model theory}
}